Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 435, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 20, 2011, 11:55 PM CDT for Fannin County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 11:55 PM CDT (04:55 UTC)
- Expired
- Jun 21, 2011, 12:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 12:13 AM CDT | HAIL 0.75 | Bonham, TX | 52 MPH WINDS AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 2415 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
792
WUUS54 KFWD 210455
SVRFWD
TXC147-210530-
/O.NEW.KFWD.SV.W.0435.110621T0455Z-110621T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1230 AM CDT
* AT 1155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SAVOY...AND MOVING
NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BONHAM AND BONHAM STATE PARK AROUND MIDNIGHT...
DODD CITY AROUND 1205 AM...
HONEY GROVE AROUND 1210 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM TUESDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3386 9587 3384 9584 3347 9586 3340 9638
3372 9638 3370 9633 3377 9629 3376 9619
3380 9616 3381 9618 3385 9613 3385 9601
3388 9600 3387 9595 3389 9593
TIME...MOT...LOC 0455Z 241DEG 52KT 3360 9628
$$
CAVANAUGH2 follow-up statements
251
WWUS54 KFWD 210513
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 AM CDT TUE JUN 21 2011
TXC147-210530-
/O.CON.KFWD.SV.W.0435.000000T0000Z-110621T0530Z/
FANNIN TX-
1213 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN FANNIN COUNTY...
AT 1213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF BONHAM...MOVING
NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HONEY GROVE AROUND 1220 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3389 9593 3384 9584 3355 9586 3359 9618
3376 9619 3380 9616 3381 9618 3385 9613
3385 9601 3388 9600 3387 9598 3387 9595
TIME...MOT...LOC 0513Z 240DEG 48KT 3370 9609
$$871
WWUS54 KFWD 210527
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE JUN 21 2011
TXC147-210538-
/O.EXP.KFWD.SV.W.0435.000000T0000Z-110621T0530Z/
FANNIN TX-
1227 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FANNIN COUNTY
EXPIRES AT 1230 AM CDT...
AT 1228 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3389 9593 3384 9584 3355 9586 3359 9618
3376 9619 3380 9616 3381 9618 3385 9613
3385 9601 3388 9600 3387 9598 3387 9595
TIME...MOT...LOC 0528Z 240DEG 48KT 3380 9588
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 11:42 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 20, 11:42 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1142 PM CDT MON JUN 20 2011 .AVIATION... METROPLEX THUNDERSTORMS WILL CREATE PROBLEMATIC TAFS FOR THE NEXT 24 HOURS. MODELS INSIST THAT THE FRONT WILL NOT REACH THE METROPLEX...BUT IT IS ALREADY PAST WICHITA FALLS AND MAY SLIDE FARTHER SOUTH THAN EXPECTED. NEW STORMS FIRING ON THE FRONT MAY AFFECT THE METROPLEX LATER TONIGHT AS WELL AND THEY ARE NOT HANDLED WELL BY GUIDANCE. WILL ADD A SECOND ROUND OF STORMS FOR THE CELLS MOVING SOUTHEAST OFF THE FRONT. INSTABILITY RETURNS TUESDAY AFTERNOON AND ANOTHER ROUND OF STORMS MAY OCCUR. WACO STRATUS EXPECTED TO RETURN IN THE MORNING. THUNDERSTORMS MAY AFFECT AIRPORT LATE AFTERNOON/EARLY EVENING. WILL INCLUDE A VCTS GROUP IN THE AFTERNOON...AND AS TIMING CAN BE ADJUSTED FUTURE TAFS CAN ADD THE TEMPO GROUP WHEN NEEDED. 84 && .UPDATE... QUICK UPDATE FOR WATCH 529...GENERALLY NORTH OF INTERSTATE 20. 84 && .PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/ PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON. THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS. CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH. UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE REGION IN THE EXTENDED RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 95 76 95 76 / 30 30 50 20 20 WACO, TX 78 97 76 96 74 / 5 30 50 30 20 PARIS, TX 75 91 74 93 70 / 40 40 50 20 10 DENTON, TX 76 94 72 95 73 / 40 30 50 10 10 MCKINNEY, TX 78 92 73 95 71 / 40 30 50 10 10 DALLAS, TX 77 95 77 95 77 / 30 30 50 20 20 TERRELL, TX 77 94 75 96 73 / 20 30 50 20 20 CORSICANA, TX 76 97 76 96 75 / 10 30 50 30 20 TEMPLE, TX 77 98 75 96 73 / 5 20 40 30 20 MINERAL WELLS, TX 76 97 71 96 72 / 30 30 50 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT MON JUN 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A GAINESVILLE TO CORSICANA TO TEMPLE LINE. STRONG SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED THROUGH EARLY EVENING. THE GUSTY WINDS COMBINED WITH LOW AFTERNOON HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTH TEXAS. THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT ACROSS THE NORTHERN HALF OF NORTH TEXAS. BEST CHANCES FOR STORMS WILL BE NORTH OF INTERSTATE 20. ANY STORMS THAT DEVELOP COULD BE SEVERE WITH DAMAGING DOWNBURST WINDS AND HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING ACROSS NORTHERN PARTS OF NORTH TEXAS. 92
In the hours before
Local storm report, Jun 20, 11:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM HAIL 5 N AZLE 32.97N 97.53W
06/20/2011 E2.00 INCH TARRANT TX AMATEUR RADIOLocal storm report, Jun 20, 11:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND GST 2 E TIOGA 33.47N 96.89W
06/20/2011 M62 MPH GRAYSON TX BROADCAST MEDIALocal storm report, Jun 20, 11:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM HAIL HASLET 32.97N 97.35W
06/20/2011 E1.00 INCH TARRANT TX AMATEUR RADIOSpecial weather statement, Jun 20, 11:33 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1133 PM CDT MON JUN 20 2011 TXZ100-210500- YOUNG TX- 1133 PM CDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... YOUNG COUNTY AT 1133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF OLNEY TO 8 MILES SOUTH OF THROCKMORTON...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE GRAHAM AND OLNEY. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3340 9896 3340 9842 3295 9843 3296 9896 TIME...MOT...LOC 0433Z 277DEG 22KT 3339 9859 3307 9916 CAVANAUGH
Local storm report, Jun 20, 11:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1138 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL 2 SW JUSTIN 33.06N 97.32W
06/20/2011 E1.00 INCH DENTON TX TRAINED SPOTTERLocal storm report, Jun 20, 11:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG PILOT POINT 33.40N 96.97W
06/20/2011 DENTON TX AMATEUR RADIO
AUTO BODY ROOF BLOWN OFF ONTO 377 NEAR PILOT POINTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:45 PM CDT | Tornado Warning | FWD | Palo Pinto, Young | 30 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | FWD | Palo Pinto | 30 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 1:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 38 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 8:17 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 58 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.